Alert archive / California / Wind Advisories in 2010
Wind Advisory 40, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Nov 24, 2010, 1:00 PM PST for 4 counties in California. It took effect at Nov 25, 2010, 2:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2010, 1:00 PM PST (21:00 UTC)
- In effect from
- Nov 25, 2010, 2:00 AM PST
- Expired
- Nov 25, 2010, 1:01 PM PST
- In force
- 11 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975 WWUS76 KSGX 242100 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 100 PM PST WED NOV 24 2010 ...LOCAL STRONG GUSTY OFFSHORE WINDS THURSDAY... .WINDS ALOFT COMBINED WITH BUILDING SURFACE HIGH PRESSURE OVER THE INTERIOR WILL CAUSE MODERATELY STRONG OFFSHORE FLOW THURSDAY. THIS WILL RESULT IN LOCAL STRONG GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THE STRONGEST WINDS WILL BE THURSDAY MORNING AND EARLY AFTERNOON NEAR THE CAJON PASS AND THROUGH AND BELOW THE SANTA ANA MOUNTAIN CANYONS. WEAKER OFFSHORE FLOW WILL CONTINUE THROUGH FRIDAY. CAZ042-048-057-251000- /O.NEW.KSGX.WI.Y.0040.101125T1000Z-101125T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 100 PM PST WED NOV 24 2010 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST THURSDAY. * TIMING: EARLY THURSDAY MORNING THROUGH EARLY THURSDAY AFTERNOON. * WINDS: NORTHEAST 2O TO 30 MPH WITH GUSTS TO NEAR 45 MPH. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ATKIN
4 follow-up statements
618 WWUS76 KSGX 250120 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 520 PM PST WED NOV 24 2010 ...FREEZE EXPECTED TONIGHT OVER THE APPLE AND LUCERNE VALLEYS... ...LOCAL STRONG GUSTY OFFSHORE WINDS LATE TONIGHT AND THURSDAY... .A COLD DRY AIRMASS WILL MOVE INTO SOUTHERN CALIFORNIA TONIGHT. BELOW FREEZING TEMPERATURES WILL BE EXPECTED TONIGHT OVER THE HIGH DESERTS...INCLUDING THE APPLE AND LUCERNE VALLEYS. LOW TEMPERATURES WILL BE IN THE MID TO UPPER 20S. PATCHY FROST WILL BE POSSIBLE IN COLDEST VALLEYS IN THE INLAND EMPIRE AND SAN DIEGO COUNTY...BUT THIS WILL BE ISOLATED AND MODERATED BY LOCALLY GUSTY WINDS AND SOME CLOUD COVER. WINDS ALOFT COMBINED WITH BUILDING SURFACE HIGH PRESSURE OVER THE INTERIOR WILL CAUSE MODERATELY STRONG OFFSHORE FLOW LATE TONIGHT AND THURSDAY. THIS WILL RESULT IN LOCAL STRONG GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THE STRONGEST WINDS WILL BE THURSDAY MORNING AND EARLY AFTERNOON NEAR THE CAJON PASS AND THROUGH AND BELOW THE SANTA ANA MOUNTAIN CANYONS. WEAKER OFFSHORE FLOW WILL CONTINUE THROUGH FRIDAY. CAZ060-251000- /O.NEW.KSGX.FZ.W.0001.101125T0900Z-101125T1700Z/ APPLE AND LUCERNE VALLEYS- 520 PM PST WED NOV 24 2010 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY. * TIMING: LATE TONIGHT AND EARLY THURSDAY. * TEMPERATURE: LOWS WILL MOSTLY BE IN THE MID TO UPPER 20S. * IMPACTS: PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A BARN OR HOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ042-048-057-251000- /O.CON.KSGX.WI.Y.0040.101125T1000Z-101125T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 520 PM PST WED NOV 24 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PST THURSDAY. * TIMING: EARLY THURSDAY MORNING THROUGH EARLY THURSDAY AFTERNOON. * WINDS: NORTHEAST 2O TO 30 MPH WITH GUSTS TO NEAR 45 MPH. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
265 WWUS76 KSGX 250734 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1134 PM PST WED NOV 24 2010 ...FREEZE EXPECTED TONIGHT OVER THE APPLE AND LUCERNE VALLEYS... ...AREAS OF FROST TONIGHT IN THE INLAND EMPIRE AND SAN DIEGO COUNTY VALLEYS... ...LOCAL STRONG GUSTY OFFSHORE WINDS LATE TONIGHT AND THURSDAY... .A COLD DRY AIRMASS WILL MOVE INTO SOUTHERN CALIFORNIA TONIGHT. BELOW FREEZING TEMPERATURES WILL BE EXPECTED TONIGHT OVER THE HIGH DESERTS...INCLUDING THE APPLE AND LUCERNE VALLEYS. LOW TEMPERATURES WILL BE IN THE MID TO UPPER 20S. AREAS OF FROST WILL DEVELOP IN THE WIND SHELTERED VALLEYS IN THE INLAND EMPIRE AND SAN DIEGO COUNTY. LOW TEMPERATURES IN THESE AREAS WILL BE IN THE LOW 30S. WINDS ALOFT COMBINED WITH BUILDING SURFACE HIGH PRESSURE OVER THE INTERIOR WILL CAUSE MODERATELY STRONG OFFSHORE FLOW LATE TONIGHT AND THURSDAY. THIS WILL RESULT IN LOCAL STRONG GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THE STRONGEST WINDS WILL BE THURSDAY MORNING AND EARLY AFTERNOON NEAR THE CAJON PASS AND THROUGH AND BELOW THE SANTA ANA MOUNTAIN CANYONS. WEAKER OFFSHORE FLOW WILL CONTINUE THROUGH FRIDAY. CAZ060-251700- /O.CON.KSGX.FZ.W.0001.101125T0900Z-101125T1700Z/ APPLE AND LUCERNE VALLEYS- 1134 PM PST WED NOV 24 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM UNTIL 9 AM PST THURSDAY. * TIMING: LATE TONIGHT AND EARLY THURSDAY. * TEMPERATURE: LOWS WILL MOSTLY BE IN THE MID TO UPPER 20S. * IMPACTS: PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A BARN OR HOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ048-251700- /O.NEW.KSGX.FR.Y.0001.101125T1000Z-101125T1700Z/ /O.CON.KSGX.WI.Y.0040.101125T1000Z-101125T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 1134 PM PST WED NOV 24 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM UNTIL 9 AM PST THURSDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM UNTIL 2 PM PST THURSDAY. * TIMING: WIND: EARLY THURSDAY MORNING THROUGH EARLY THURSDAY AFTERNOON. FROST: EARLY THURSDAY MORNING THROUGH ABOUT 9 AM. * TEMPERATURE: LOWS WILL BE IN THE LOW 30S IN THE WIND SHELTERED LOCATIONS. * WINDS: NORTHEAST 2O TO 30 MPH WITH GUSTS TO NEAR 45 MPH. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. PETS SHOULD BE KEPT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ050-251700- /O.NEW.KSGX.FR.Y.0001.101125T1000Z-101125T1700Z/ SAN DIEGO COUNTY VALLEYS- 1134 PM PST WED NOV 24 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM UNTIL 9 AM PST THURSDAY. * TEMPERATURE: LOW TEMPERATURES WILL BE IN THE LOW 30S...MAINLY IN THE INLAND VALLEYS AND FOOTHILLS. * IMPACTS: PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. PETS SHOULD BE KEPT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ042-057-251700- /O.CON.KSGX.WI.Y.0040.101125T1000Z-101125T2200Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1134 PM PST WED NOV 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM UNTIL 2 PM PST THURSDAY. * TIMING: EARLY THURSDAY MORNING THROUGH EARLY THURSDAY AFTERNOON. * WINDS: NORTHEAST 2O TO 30 MPH WITH GUSTS TO NEAR 45 MPH. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SS
321 WWUS76 KSGX 251658 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 858 AM PST THU NOV 25 2010 ...AREAS OF FROST TONIGHT IN THE INLAND EMPIRE AND SAN DIEGO COUNTY VALLEYS AND LOWER DESERTS... ...LOCAL STRONG GUSTY OFFSHORE WINDS TODAY... .A COLD DRY AIR MASS WILL REMAIN OVER SOUTHERN CALIFORNIA TONIGHT. AREAS OF BELOW FREEZING TEMPERATURES ARE EXPECTED TONIGHT IN THE INLAND VALLEYS AND LOWER DESERTS. LOW TEMPERATURES WILL BE IN THE UPPER 20S TO LOWER 30S WITH ISOLATED BRIEF MID 20S IN THE COLDER AREAS PROTECTED FROM THE WINDS. WINDS ALOFT COMBINED WITH BUILDING SURFACE HIGH PRESSURE OVER THE INTERIOR WILL CAUSE MODERATELY STRONG OFFSHORE TODAY. THIS WILL RESULT IN LOCAL STRONG GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THE STRONGEST WINDS WILL BE NEAR THE CAJON PASS AND THROUGH AND BELOW THE SANTA ANA MOUNTAIN CANYONS. WEAKER OFFSHORE FLOW WILL CONTINUE THROUGH FRIDAY. CAZ060-251800- /O.EXP.KSGX.FZ.W.0001.000000T0000Z-101125T1700Z/ APPLE AND LUCERNE VALLEYS- 858 AM PST THU NOV 25 2010 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. $$ CAZ048-252200- /O.EXP.KSGX.FR.Y.0001.000000T0000Z-101125T1700Z/ /O.NEW.KSGX.FR.Y.0002.101126T0600Z-101126T1700Z/ /O.CON.KSGX.WI.Y.0040.000000T0000Z-101125T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 858 AM PST THU NOV 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY. THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * TIMING: WIND: THIS MORNING THROUGH EARLY AFTERNOON. FROST: LATE TONIGHT TROUGH ABOUT 9 AM FRIDAY MORNING. * TEMPERATURE: AREAS OF LOW TEMPERATURES IN THE UPPER 20S TO LOW 30S IN THE WIND SHELTERED LOCATIONS. * WINDS: NORTHEAST 2O TO 30 MPH WITH GUSTS TO NEAR 50 MPH. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. PETS SHOULD BE KEPT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-252200- /O.EXP.KSGX.FR.Y.0001.000000T0000Z-101125T1700Z/ /O.NEW.KSGX.FR.Y.0002.101126T0600Z-101126T1700Z/ SAN DIEGO COUNTY VALLEYS- 858 AM PST THU NOV 25 2010 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY. THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. * TIMING: LATE TONIGHT UNTIL ABOUT 9 AM FRIDAY. * TEMPERATURE: AREAS OF LOW TEMPERATURES WILL BE IN THE UPPER 20S TO LOW 30S. * IMPACTS: PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. PETS SHOULD BE KEPT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ061-062-252200- /O.NEW.KSGX.FR.Y.0002.101126T0600Z-101126T1700Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 858 AM PST THU NOV 25 2010 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY. * TIMING: LATE TONIGHT UNTIL ABOUT 9 AM FRIDAY. * TEMPERATURE: AREAS OF LOW TEMPERATURES WILL BE IN THE UPPER 20S TO LOW 30S...MAINLY IN THE INLAND VALLEYS AND FOOTHILLS. * IMPACTS: PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. PETS SHOULD BE KEPT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ042-057-252200- /O.CON.KSGX.WI.Y.0040.000000T0000Z-101125T2200Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 858 AM PST THU NOV 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * TIMING: THIS MORNING AND EARLY AFTERNOON. * WINDS: NORTHEAST 2O TO 30 MPH WITH GUSTS TO NEAR 45 MPH. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ATKIN
884 WWUS76 KSGX 252101 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 101 PM PST THU NOV 25 2010 ...FROST ADVISORY IN THE INLAND VALLEYS AND LOWER DESERTS TONIGHT... .A COLD DRY AIR MASS WILL REMAIN OVER SOUTHERN CALIFORNIA TONIGHT. AREAS OF BELOW FREEZING TEMPERATURES ARE EXPECTED TONIGHT IN THE INLAND VALLEYS AND LOWER DESERTS. LOW TEMPERATURES WILL BE IN THE UPPER 20S TO LOWER 30S WITH ISOLATED BRIEF MID 20S IN THE COLDER AREAS PROTECTED FROM THE WINDS. CAZ048-260515- /O.CAN.KSGX.WI.Y.0040.000000T0000Z-101125T2200Z/ /O.CON.KSGX.FR.Y.0002.101126T0600Z-101126T1700Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 101 PM PST THU NOV 25 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. A FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY. * TIMING: LATE TONIGHT TROUGH ABOUT 9 AM FRIDAY MORNING. * TEMPERATURE: AREAS OF LOW TEMPERATURES IN THE UPPER 20S TO LOW 30S IN THE WIND SHELTERED LOCATIONS. * IMPACTS: RECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. PETS SHOULD BE KEPT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ042-057-252215- /O.CAN.KSGX.WI.Y.0040.000000T0000Z-101125T2200Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 101 PM PST THU NOV 25 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ CAZ050-061-062-260515- /O.CON.KSGX.FR.Y.0002.101126T0600Z-101126T1700Z/ SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 101 PM PST THU NOV 25 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST FRIDAY. * TIMING: LATE TONIGHT UNTIL ABOUT 9 AM FRIDAY. * TEMPERATURE: AREAS OF LOW TEMPERATURES WILL BE IN THE UPPER 20S TO LOW 30S...MAINLY IN THE INLAND VALLEYS AND FOOTHILLS. * IMPACTS: PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS AND CROPS. PETS SHOULD BE KEPT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 24, 9:30 AM PST, 3 hours 30 minutes earlier.
Area forecast discussion, Nov 24, 9:30 AM PST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST WED NOV 24 2010 .SYNOPSIS...DEPARTING UPPER LEVEL LOW PRESSURE AND RESIDUAL MOISTURE WILL CAUSE A FEW LINGERING SHOWERS TODAY. COOL AGAIN TODAY. HIGH PRESSURE ALOFT AND OFFSHORE FLOW WILL BRING CLEAR SKIES AND WARMER DAYS THURSDAY AND FRIDAY. LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES WITH THE STRONGEST WINDS ON THURSDAY. AN UPPER LOW WILL BRING MORE CLOUDINESS AND COOLER DAYS THIS WEEKEND WITH A CHANCE OF SHOWERS LATE SATURDAY THROUGH SUNDAY. DRY WITH A WARMING TREND EARLY NEXT WEEK UNDER HIGH PRESSURE. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (REMAINDER OF TODAY-SATURDAY)...THERE WERE ISOLATED SHOWERS OVER AND W OF THE MOUNTAINS THIS MORNING. THE 12Z NKX SOUNDING HAD AN 8000 FT DEEP LOW LEVEL MOIST LAYER WITH STRONG DRY SW WINDS ALOFT. ONSHORE GRADIENTS WITH ABOUT 4 MB SAN-IPL. THE MAIN UPPER LOW OVER THE WEST WILL CONTINUE TO SHIFT SLOWLY E. HOWEVER...ANOTHER SHORT WAVE WILL ROTATE THROUGH THE W SIDE OF THE TROUGH TONIGHT. RESIDUAL LOW LEVEL MOISTURE COMBINED WITH THIS WEAK UPPER DISTURBANCE WILL CONTINUE A FEW SHOWERS INTO THIS EVENING. UPSLOPE FLOW AND ISLAND EFFECTS WILL CAUSE MOST OF THE SHOWERS TO TREND TOWARD THE MOUNTAINS SLOPES AND AREAS OF SAN DIEGO COUNTY W OF THE MOUNTAINS. ADDITIONAL RAINFALL TOTALS WILL BE LIGHT AND GENERALLY LESS THAN A TENTH OF AN INCH. SNOW LEVEL NEAR 5000 FT. THERE WILL ALSO BE PATCHY DENSE FOG IN THE MOUNTAINS. AN UPPER HIGH WILL MOVE ACROSS THE W COAST THURSDAY AND FRIDAY. AT THE SAME TIME...SURFACE HIGH PRESSURE WILL BUILD OVER THE INTERIOR THURSDAY AND THEN SLOWLY WEAKEN THROUGH FRIDAY. THIS WILL CAUSE DRY OFFSHORE FLOW WITH LOCAL MODERATELY STRONG GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THE STRONGEST WINDS WILL BE THURSDAY MORNING INTO THE AFTERNOON NEAR THE CAJON PASS AND THROUGH THE BELOW THE SANTA ANA MOUNTAIN CANYONS. WINDS SHOULD REACH ADVISORY STRENGTH WITH LOCAL GUSTS OVER 45 MPH. WARMER DAYS THURSDAY AND FRIDAY. THE WARMEST DAY WILL BE FRIDAY BUT MAX TEMPS WILL STILL BE ABOUT 4 TO 8 DEGREES BELOW SEASONAL AVERAGES...DESPITE THE WARMING. COLD AT NIGHT IN AREAS PROTECTED FROM THE WINDS. THERE COULD BE PATCHY FROST INLAND...ESPECIALLY THURSDAY NIGHT INTO FRIDAY MORNING. AN UPPER TROUGH APPROACHING FROM THE NW WILL BRING A RETURN OF ONSHORE FLOW SATURDAY WITH GRADUALLY INCREASING CLOUDINESS. A LITTLE COOLER SATURDAY. SLIGHT CHANCE OF SHOWERS DEVELOPING SATURDAY NIGHT. && .LONG TERM (SUNDAY-WEDNESDAY)...THE PASSING TROUGH WILL BRING MORE COOLING SUNDAY AND A CHANCE OF SHOWERS ALONG WITH LOCAL GUSTY ONSHORE WINDS IN THE MOUNTAINS AND DESERTS. UPPER LEVEL HIGH PRESSURE IN THE ERN PACIFIC WITH PERIODS OF OFFSHORE FLOW WILL BRING DRY WEATHER WITH WARMER DAYS MONDAY THROUGH WEDNESDAY. && .AVIATION... 241600Z...BKN TO OVC WITH BASES AROUND 4K FT MSL. ISOLATED -SHRA POSSIBLE EARLY THIS MORNING...OTHERWISE BECOMING SCATTERED TO MOSTLY CLEAR FROM THE NORTHWEST TODAY. CLOUDS AND POSSIBLE LIGHT SHOWERS OVER THE MOUNTAINS AFTERNOON WITH TOPS TO AROUND 10K FT. LOCAL GUSTY WEST TO NORTHWEST WINDS OVER THE MOUNTAINS AND DESERTS THIS MORNING...DECREASING AFTERNOON. INCREASING NORTHEAST WINDS LATE TONIGHT THROUGH THURSDAY MORNING WITH LOCALLY STRONG GUSTY NORTHEAST WINDS OVER THE MOUNTAINS AND INLAND VALLEYS INTO ORANGE COUNTY. CLEAR TONIGHT THROUGH THURSDAY. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...ATKIN AVIATION...WHITLOW
Hazardous weather outlook, Nov 24, 3:00 AM PST, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 300 AM PST WED NOV 24 2010 CAZ042-043-048-050-055>058-060>062-250000- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 300 AM PST WED NOV 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG IN THE MOUNTAINS THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY STRONG...GUSTY OFFSHORE WINDS THURSDAY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. SATURDAY NIGHT AND SUNDAY...A PACIFIC STORM WILL BRING GUSTY WINDS AND A CHANCE FOR SHOWERS. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.